MathSciNet Relay Station
MathSciNet bibliographic data
MR146166 (26 #3688) 10.48
Hagis, Peter, Jr. A problem on partitions with a prime modulus $p\geq 3$. Trans. Amer. Math. Soc. 102 1962 30–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement